Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heavy blood clots during periods. Cause and medicine?

Respected Doctor. Myself Ritu who had already send you a medical quary regarding pregnency, and you replied it in a very short time, thank u for that. I have to inform you that in my last period a large amount of blood clots is relesed which is the first time in my life. So I am very nervous and anxious to know the reason behind it. If u suggest me and give me the proper medical therapy I will be highly graetful & my anxiety will be shortened. Regards Ritu
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, the over all physiology of menses bleeding is the collection of blood inside the uterine cavity forming pool of blood some time this may not comes out at once but start coming out in oozing manner and it takes little more time during this the blood turn in to clot in variant sizes the big clot does not comes out very easily or some times whole clots comes out and in your case this might have happened, no need to worry about this, hope this information helps you have a good day.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor